Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Tingling Lips Could I Have HIV

Here's a taste of what TheBody.com has to offer on this topic:
Get the Facts
AIDSinfo

An Overview of Epivir (3TC, Lamivudine)

...Class: Nucleoside Reverse Transcriptase Inhibitors Lamivudine, also known as Epivir or 3TC, is a type of medicine called a nucleoside reverse transcriptase inhibitor (NRTI). NRTIs block reverse transcriptase, a protein that HIV needs to make more copies of itself. HIV/AIDS-Related Uses Lamivudine was approved by the FDA on November 17, 1995, for use in combination with other antiretroviral agents for the treatment of HIV infection in...
Ask the Experts

Viral Load Increase (CHOOSING AN HIV SPECIALIST, 2010)

Hi, I was diagnosed June of 2009 with HIV with a high viral load, and right away they put me on medication because I was extremely fatigued, and I quickly became undetectable. Once I started the medication, it totally jump started my immune system...
Robert J. Frascino, M.D.

Response from Robert J. Frascino, M.D.

The Robert James Frascino AIDS Foundation
...if this indeed is the case. If so, a switch in your regimen would be warranted. There are other potential causes for rising HIV plasma viral loads, such as noncompliance with dosing, improper dosing, drug-drug interactions, occult concurrent... Read more »

How uncomfortable do side effects have to be before you know you need a change?

Almost exactly 2 weeks after I started my first HIV treatment with Atripla I noticed a small rash on my arm. It wasnt anything big. The next morning the rash moved to both arms around my neck and chest and back, also my ears became swollen and hot...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
...You need to be seen by an HIV specialist to determine if you should switch to a different HIV med (ie switch the efavirenz to a boosted protease inhibitor Read more »

I messed up

I stop taking atripla for almost 7 months now cuz of moving and lots of bs in my life. I'm worrie now and wounder do I have to end up taking more cocktails then one now. About 2weeks ago I started not eatting right an I'm really worrie an have no...
Robert J. Frascino, M.D.

Response from Robert J. Frascino, M.D.

The Robert James Frascino AIDS Foundation
...Hi,Yep. You messed up! My advice is that you sync up with an HIV specialist in your new location without delay. He will run the appropriate tests to see how badly you messed up and what your Read more »

I might have HIV

In 2005 I had Twinrix shots. I have never had sex in any form with anyone other than my wife in 28 years. In 2006 I went on a business trip and we went to a strip bar. She knows I do this and she is OK with it. There were about 6 guys and one paid...
Barbara McGovern, M.D.

Response from Barbara McGovern, M.D.

Tufts University School of Medicine
...I would not consider these symptoms of HIV.As for your HBV, it is important to get follow-up to find out if you have chronic infection. If so, your wife should also be Read more »
Articles
The Well Project

Women and HIV/AIDS

... Table of Contents A Look at the Numbers Is HIV Different for Men and Women? Treatment in HIV+ Women: Efficacy, Side Effects, and Drug Interactions Gynecological Issues Read more »
The Well Project

Peripheral Neuropathy and HIV/AIDS

...Have PN? PN Treatments Finding Support References What Is Peripheral Neuropathy? Approximately 60 percent of HIV+ people will develop problems that involvethe nervous system. The nervous system controls thinking, movement,... Read more »
AIDS InfoNet

How to Spot HIV/AIDS Fraud

... What Is HIV/AIDS Fraud? Warning Signs of an HIV Fraud Common Sense About Unproven Treatments Questions You Should Ask Take Your Read more »
The Well Project

Women, Anemia and HIV/AIDS

... Table of Contents What Is Anemia? Anemia and HIV What Causes Anemia? Diagnosis and Treatment Taking Care of Yourself What Is Anemia? Anemia is a medical problem Read more »
Connect With Others

Hiv 1/2 reliability vs Hiv-2 stand alone test ?

Posted by SRCHFRANS34, 1 Reply
...Does anyone know the % of accuracy for Hiv-2 antibody detection with current Elisa 1/2 antibody tests ? Some of the 4-5 year old posted answers in the archives say 70% Read more »

Worried like hell please advise

Posted by addy72, 3 Replies
...I am a 39 year old male and have found out that the girl i recently had sex with is hiv positive and was a prostitute. Intercourse was with a condom but she gave me oral sex without one and i gave her oral sex for Read more »

symptoms please help

Posted by Anonymous, 2 Replies
...coating on tongue, tingling in hand and feet. popping in ears. it has been six months since high risk exposure. can people with hiv experience the symptoms so soon? Read more »

HIV from oral sex when u have dry lips (Accutane)?

Posted by Anonymous, 3 Replies
...now Im scared that some of his precum might have gotten on my lips. What are the chances he might have infected me if he has HIV? I really wanna get tested but i have to wait a few more weeks since im still in that window period thing. oh i... Read more »